# SDR CA190531004

- Difficulty date: May 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 44,556 hours
- Engine: Ge CF343B1
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: K601R505336
- Condition: Damaged
- Location: Skew Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE-OFF FLAPS WERE SELECTED TO 0*. FLAPS BEGAN TO TRANSIT FOLLOWED BY FLAPS FAIL MESSAGE. BOTH LEFT AND RIGHT FLAPS INDICATED 5. FOUND R/H O/B HARNESS WITH HIGH RESISTANCE. (TC# 20190531004)
